Solutions of the ARE in terms of the Hamiltonian for Riesz-spectral systems

C.R. Kuiper, Heiko J. Zwart

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    Original languageUndefined
    Title of host publicationAnalysis and Optimization of Systems: State and Frequency Domain Approaches for Infinite-Dimensional Systems, Proceedings of the 10th Intern. Conf.
    Place of PublicationSophia-Antipolis, France
    PublisherSpringer
    Pages314-325
    Number of pages12
    Publication statusPublished - 14 Jan 1993

    Keywords

    • METIS-141671

    Cite this

    Kuiper, C. R., & Zwart, H. J. (1993). Solutions of the ARE in terms of the Hamiltonian for Riesz-spectral systems. In Analysis and Optimization of Systems: State and Frequency Domain Approaches for Infinite-Dimensional Systems, Proceedings of the 10th Intern. Conf. (pp. 314-325). Sophia-Antipolis, France: Springer.